RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 6, Pages 32–44 (Mi mz4790)  

This article is cited in 9 scientific papers (total in 9 papers)

The exact continuation of a reverse Hölder inequality and Muckenhoupt's conditions

A. A. Korenovskii

I. I. Mechnikov Odessa National University

Full text: PDF file (1028 kB)

English version:
Mathematical Notes, 1992, 52:6, 1192–1201

Bibliographic databases:

UDC: 517.5
Received: 20.05.1992

Citation: A. A. Korenovskii, “The exact continuation of a reverse Hölder inequality and Muckenhoupt's conditions”, Mat. Zametki, 52:6 (1992), 32–44; Math. Notes, 52:6 (1992), 1192–1201

Citation in format AMSBIB
\Bibitem{Kor92}
\by A.~A.~Korenovskii
\paper The exact continuation of a reverse H\"older inequality and Muckenhoupt's conditions
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 6
\pages 32--44
\mathnet{http://mi.mathnet.ru/mz4790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208001}
\zmath{https://zbmath.org/?q=an:0807.42015}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 6
\pages 1192--1201
\crossref{https://doi.org/10.1007/BF01209371}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800027}


Linking options:
  • http://mi.mathnet.ru/eng/mz4790
  • http://mi.mathnet.ru/eng/mz/v52/i6/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Malaksiano, “Exact Inclusions of Gehring Classes in Muckenhoupt Classes”, Math. Notes, 70:5 (2001), 673–681  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. A. Korenovskii, “On the Reverse Hölder Inequality”, Math. Notes, 81:3 (2007), 318–328  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. E. Yu. Leonchik, N. A. Malaksiano, “Precise summability indices for functions from classes $A_\infty$”, Russian Math. (Iz. VUZ), 51:2 (2007), 15–24  mathnet  crossref  mathscinet  zmath
    4. Dindos, M, “The sharp A(p) constant for weights in a reverse-Holder class”, Revista Matematica Iberoamericana, 25:2 (2009), 559  mathscinet  zmath  isi
    5. Korenovskii A.A., Fomichev V.V., “SELF-IMPROVEMENT OF SUMMABILITY FACTORS OF FUNCTIONS SATISFYING THE REVERSE HOLDER INEQUALITY IN LIMIT CASES”, Ukrainian Math J, 62:4 (2010), 552–563  crossref  isi
    6. St. Petersburg Math. J., 26:1 (2015), 27–47  mathnet  crossref  mathscinet  isi  elib
    7. Zhao Sh., “Notes on admissible measures in one dimension”, Ann. Acad. Sci. Fenn. Ser. A1-Math., 41:2 (2016), 693–697  crossref  mathscinet  zmath  isi
    8. D'Onofrio L., Popoli A., Schiattarella R., “Duality for $A_\infty$ weights on the real line”, Rend. Lincei-Mat. Appl., 27:3 (2016), 287–308  crossref  mathscinet  zmath  isi  scopus
    9. Popoli A., “Sharp Integrability Exponents and Constants For Muckenhoupt and Gehring Weights as Solution to a Unique Equation”, Ann. Acad. Sci. Fenn. Ser. A1-Math., 43 (2018), 785–805  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:609
    Full text:244
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020